# SDR AALA202202149557

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737*
- Aircraft serial: 29509
- Aircraft time: 64,707 hours, 26,392 cycles
- System (JASC): 5640 · Inspection Windows
- Part: Shade
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 17F WINDOW SHADE BROKEN. REMOVED AND REPLACED 17F EMERGENCY EXIT DOOR WINDOW SHADE PER AMM 25-21-12.
